Alert archive / West Virginia / Flash Flood Watches in 2012

Flash Flood Watch 17, NWS Charleston, WV

September 3, 2012Morgan County, Perry County, Washington County, Ohio; 4 counties in West Virginia

NWS Charleston, WV issued this flash flood watch at Sep 3, 2012, 3:38 AM EDT for Morgan County, Perry County, Washington County, Ohio; 4 counties in West Virginia. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2012, 3:38 AM EDT (07:38 UTC)
Expired
Sep 3, 2012, 10:28 PM EDT
In force
19 hr
Issued by
NWS Charleston, WV
Flood severity
None

Counties Morgan County, OH, Perry County, OH, Washington County, OH, Doddridge County, WV, Harrison County, WV, Pleasants County, WV, Tyler County, WV

The radar

The Charleston,WV radar (KRLX), 134 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
670 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WGUS61 KRLX 030738
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
338 AM EDT MON SEP 3 2012

OHZ066-067-076-WVZ010-011-020-031-031545-
/O.NEW.KRLX.FF.A.0017.120903T0738Z-120904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...MARIETTA...BELPRE...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
WEST UNION...CLARKSBURG...BRIDGEPORT
338 AM EDT MON SEP 3 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST OHIO AND NORTHERN 
  WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST 
  OHIO...MORGAN...PERRY AND WASHINGTON. IN NORTHERN WEST 
  VIRGINIA...DODDRIDGE...HARRISON...PLEASANTS AND TYLER. 

* THROUGH THIS EVENING

* SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...IN ASSOCIATION
  WITH THE REMNANTS OF ISAAC. ANY SHOWER OR STORM COULD PRODUCE
  HEAVY RAINFALL. THIS COMBINED WITH WET SOILS FROM RECENT
  RAINS...COULD CAUSE WATER LEVELS ON SMALL STREAMS AND CREEKS TO
  RISE RAPIDLY...AND POSSIBLY OVERFLOW THEIR BANKS. LOW
  LYING...AND POOR DRAINAGE AREAS WILL ALSO BE PRONE TO FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
4 follow-up statements
605 
WGUS61 KRLX 031458
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1058 AM EDT MON SEP 3 2012

OHZ066-067-076-WVZ010-011-020-031-032300-
/O.CON.KRLX.FF.A.0017.000000T0000Z-120904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...MARIETTA...BELPRE...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
WEST UNION...CLARKSBURG...BRIDGEPORT
1058 AM EDT MON SEP 3 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST OHIO...MORGAN... 
  PERRY AND WASHINGTON. IN NORTHERN WEST VIRGINIA...DODDRIDGE... 
  HARRISON...PLEASANTS AND TYLER. 

* THROUGH THIS EVENING

* SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...IN
  ASSOCIATION WITH THE REMNANTS OF ISAAC. ANY SHOWER OR STORM
  COULD PRODUCE HEAVY RAINFALL. THIS COMBINED WITH WET SOILS FROM
  RECENT RAINS...COULD CAUSE WATER LEVELS ON SMALL STREAMS AND
  CREEKS TO RISE RAPIDLY...AND POSSIBLY OVERFLOW THEIR BANKS. LOW
  LYING...AND POOR DRAINAGE AREAS WILL ALSO BE PRONE TO FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
358 
WGUS61 KRLX 031856
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
256 PM EDT MON SEP 3 2012

OHZ066-067-076-WVZ010-011-020-031-040300-
/O.CON.KRLX.FF.A.0017.000000T0000Z-120904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...MARIETTA...BELPRE...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
WEST UNION...CLARKSBURG...BRIDGEPORT
256 PM EDT MON SEP 3 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST OHIO...MORGAN... 
  PERRY AND WASHINGTON. IN NORTHERN WEST VIRGINIA...DODDRIDGE... 
  HARRISON...PLEASANTS AND TYLER. 

* UNTIL 11 PM EDT THIS EVENING

* SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...IN 
  ASSOCIATION WITH THE REMNANTS OF ISAAC. ANY SHOWER OR STORM 
  COULD PRODUCE HEAVY RAINFALL. THIS COMBINED WITH WET SOILS 
  FROM RECENT RAINS...COULD CAUSE WATER LEVELS ON SMALL STREAMS 
  AND CREEKS TO RISE RAPIDLY...AND POSSIBLY OVERFLOW THEIR 
  BANKS. LOW LYING...AND POOR DRAINAGE AREAS WILL ALSO BE PRONE 
  TO FLOODING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
632 
WGUS61 KRLX 032239
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
639 PM EDT MON SEP 3 2012

OHZ066-067-076-WVZ010-011-020-031-040300-
/O.CON.KRLX.FF.A.0017.000000T0000Z-120904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...MARIETTA...BELPRE...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
WEST UNION...CLARKSBURG...BRIDGEPORT
639 PM EDT MON SEP 3 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST OHIO...MORGAN... 
  PERRY AND WASHINGTON. IN NORTHERN WEST VIRGINIA...DODDRIDGE... 
  HARRISON...PLEASANTS AND TYLER. 

* UNTIL 11 PM EDT THIS EVENING

* A BAND OF SHOWERS AND FEW THUNDERSTORMS WILL MOVE OVER THE WATCH
  AREA THIS EVENING...IN ASSOCIATION WITH THE REMNANTS OF ISAAC.
  ANY SHOWER OR STORM COULD PRODUCE HEAVY RAINFALL. THIS COMBINED
  WITH WET SOILS FROM RECENT RAINS...COULD CAUSE WATER LEVELS ON
  SMALL STREAMS AND CREEKS TO RISE RAPIDLY...AND POSSIBLY OVERFLOW
  THEIR BANKS. LOW LYING...AND POOR DRAINAGE AREAS WILL ALSO BE
  PRONE TO FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
745 
WGUS61 KRLX 040228
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1028 PM EDT MON SEP 3 2012

OHZ066-067-076-WVZ010-011-020-031-040330-
/O.CAN.KRLX.FF.A.0017.000000T0000Z-120904T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...MARIETTA...BELPRE...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
WEST UNION...CLARKSBURG...BRIDGEPORT
1028 PM EDT MON SEP 3 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST OHIO AND NORTHERN
WEST VIRGINIA HAS BEEN CANCELLED. 

THE BAND OF SHOWERS AND STORMS EXPECTED HAS DIMINISHED IN
INTENSITY...AND BECAME NEARLY STATIONARY JUST SOUTH OF THE FORMER
WATCH AREA. MODERATE TO HEAVY RAIN IS NOT EXPECTED FOR THE REST OF
TONIGHT. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

LIGHT RAIN SHOWERS MAY STILL BE POSSIBLE OVER THE AREA WITH NO
SIGNIFICANT ACCUMULATIONS EXPECTED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Sep 3, 2:49 AM EDT, 49 minutes earlier.

Area forecast discussion, Sep 3, 2:49 AM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
249 AM EDT MON SEP 3 2012

.SYNOPSIS...
THE REMNANTS OF ISAAC WILL APPROACH MOVE SLOWLY THROUGH THE AREA
THROUGH TUESDAY. A COLD FRONT WILL CROSS THURSDAY...FOLLOWED BY
LOW PRESSURE FOR NEXT WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
CIRCULATION WITH ISAAC TO SLOWLY CONT TO MOVE SE THRU C KY AND TN
IN THE NEAR TERM. AS IT DOES SO IT WILL ALSO CONT TO
WEAKEN...OPENING UP INTO A BROAD TROF TONIGHT. STILL ROLLING WITH
CONSENSUS PLACEMENT OF H5 VORT/MID LVL DEFORMATION AXIS FOR
PLACEMENT AND TIMING OF POPS FROM BANDS SPIRALING INTO AREA. ONE
SUCH BAND CONT TO WEAKEN ACROSS EASTERN KY...STRUGGLING TO MAKE
MUCH E PROGRESS. THINK SOME ADDITIONAL DEVELOPMENT MAY FORM JUST
AHEAD OF WHAT IS LEFT OF THIS BAND WITH LINGERING INSTABILITY
NOTED ACROSS THE CWA. WILL FINESSE DETERMINISTIC POPS FOR THIS
EARLY MORNING WITH THIS THINKING IN MIND...HOLDING CAT AND LKLY
POPS ACROSS W AND S ZONES. TRACK THIS N THRU CWA AFTER SUNRISE
WITH YET ANOTHER BAND POISED TO ROTATE THRU LATER IN THE DAY. AS
SUCH DONT EXPECT WASHOUT OF A DAY...WITH SOME LULLS INBETWEEN. QPF
TDY DEPENDANT ON HOW CONVECTIVE THE ACTION IS. WITH PWATS STILL
RUNNING ABV 2 INCHES...POTENTIAL EXISTS FOR SOME LCL 1 TO 2 INCHES
OF RAIN...WITH A GENERAL HALF INCH TO INCH EXPECTED MOST PLACES.
FFG CONT TO RUN ON HIGH SIDE ACROSS NE KY DOWN THRU SW WV AND SW
VA WITH LWR VALUES ACROSS SE OH INTO C AND N WV. IT IS THIS AREA
THAT IS OF CONCERN...AS 1.5 TO 2.5 INCHES OF RAIN FELL THERE
YESTERDAY. GIVEN THAT...AND ENOUGH CONFIDENCE ON PLACEMENT OF VORT
THIS AFTN AND EVE ACROSS ESPECIALLY SE OH...WILL HOIST A FLASH
FLOOD WATCH THRU THIS EVENING FOR NORTHERN TIER OF CO FROM PERRY
TO HARRISON.

EXPECT ACTION TO WANE AFTER SUNSET WITH LOSS OF HEATING. HOWEVER
WITH A COUPLE MORE SPOKES PROGGED ON MDLS TO MOVE THRU OVERNIGHT
TONIGHT...KEPT SOME CHC POPS IN. THINK SOME LOW STRATUS WILL BE IN
THE CARDS TONIGHT AS WELL...LESS SO PERHAPS OVER C WV DUE TO WEAK DOWNSLOPING.

GUIDANCE TIGHTLY CLUSTERED FOR TEMPS...SO ROLLED WITH A BLEND.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
REMNANTS OF ISSAC START TO PUSH EAST MONDAY NIGHT AND TUESDAY.
ENOUGH REMNANT MOISTURE SHOULD STILL BE AROUND INTO WEDNESDAY TO
CONTINUE MENTION OF SOME POPS. 5H TROUGH STARTS TO SAG ACROSS THE
GREAT LAKES WEDNESDAY AND GRADIENTS WILL ONLY TIGHTEN SLIGHTLY. WEAK
FLOW WILL BE SLOW TO SCOUR MOISTURE OUT FROM THE FORECAST AREA. SO
LEFT MENTION OF SOME POPS IN FORECAST. FLOW PICKS UP FURTHER
WEDNESDAY NIGHT...AND THIS SHOULD HELP MOVE REMNANTS FURTHER ALONG
TO THE EAST...AND FINALLY OUT OF FORECAST AREA. MADE MINIMAL
ADJUSTMENTS TO INHERITED TEMPS...AS GUIDANCE VALUES FAIRLY CLOSE
ACROSS THE BOARD FOR BOTH MAX AND MIN TEMPS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
SOME RESIDUAL MOISTURE REMAINS IN PLACES AS WEAK SURFACE HIGH
PRESSURE BUILDS OVER THE FORECAST AREA. BY DAY 7 MODELS SHOW SHOW
SOME MODEST SPREAD WITH TROUGH DIGGING INTO THE UPPER MIDWEST WITH
BAROCLINIC APPROACHING FROM THE WEST. BOTH GFS AND EURO MODEL
GENERALLY CLOSE WITH TIMING THE NEXT FEATURE ACROSS. FOLLOWED HPC
POP AND TEMP TRENDS WITH MINOR ADJUSTMENTS.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
GENERALLY PREDOMINATE VFR CONDITIONS EXPECTED THROUGH THIS AFTN.
WITH LVLL WINDS STAYING UP AS CIRCULATION FROM ISAAC
APPROACHES...FG SHOULD BE MITIGATED THIS MORNING. EXCEPTION BEING
N MTN VALLEYS TO INCLUDE KEKN...WHERE SOME MVFR FG WILL BE
REALIZED THRU 12. WIDESPREAD SHRA ASSOCIATED WITH CIRCULATION WILL
STRUGGLE TO MAKE INROADS E INTO THE AREA THIS MORNING. EVEN
SO...STILL THINK SCT SHRA A GOOD BET THIS MORNING. HAVE SOME VCSH
IN MOST TAF SITES THRU MORNING. AS DAY PROGRESSES...EXPECT
COVERAGE TO INCREASE ONCE AGAIN AIDED ON SFC HEATING. KEPT VFR
SHRA VCTS AT THIS DISTANCE THOUGH AS CONFIDENCE ON TIMING OF ANY
TERMINAL GETTING HIT IS LOW.

ACTIVITY WANES WITH SUNSET BUT STILL ISO TO SCT SHRA EXPECTED
TONIGHT. GRADUALLY BRING CIGS DOWN INTO MVFR RANGE AS LLVL
MOISTURE SHIELD ENCROACHES UPON THE AREA. ENOUGH DOWNSLOPING MAY
EXIST THOUGH TO KEEP KCRW/KCKB IN LOW VFR. COULD ALSO SEE SOME IFR
CIGS ON THE EASTERN SLOPES ON SE UPSLOPE FLOW.

THE FLOW ALOFT WILL BECOME MODERATE ON MON...WHEN SOME GUSTS ARE
POSSIBLE AT BKW.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM TO HIGH.

ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS COULD
VARY. STRATUS TONIGHT COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              MON 09/03/12
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    H    H    H    H    L    L    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  L    L    L    L    L    L    L    H    M    H    H    H
PKB CONSISTENCY  H    H    M    M    H    L    L    H    M    H    H    H
CKB CONSISTENCY  M    M    M    L    L    L    L    M    M    H    H    H

AFTER 06Z TUESDAY...
IFR IN HEAVY SHOWERS AND THUNDERSTORMS POSSIBLE WITH THE REMNANTS OF
TROPICAL STORM ISAAC AT TIMES MON AFTERNOON INTO TUE.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...RPY/30
NEAR TERM...30
SHORT TERM...KMC
LONG TERM...KMC
AVIATION...30

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 8:28 PM EDTSpecial Weather StatementRLXWashington32 min
Sep 2, 8:01 PM EDTSpecial Weather StatementRLXWood29 min
Sep 2, 8:16 PM EDTSpecial Weather StatementRLXWebster29 min
Sep 3, 5:09 PM EDTSpecial Weather StatementRLXBraxton36 min

Nearby

Flash Flood Watches in West Virginia, 2012Flash Flood Watches in Ohio, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.